# SDR F3LA2018062500359

- Difficulty date: June 24, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N943FR
- Make and model: Airbus A319-112
- Aircraft serial: 2518
- Aircraft time: 49,429 hours, 20,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 1007
- Condition: Failed
- Location: Cabin
- Part time: 9,442 hours, 4,074 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU 10WL FAILED EPSU TEST. REMOVED AND REPLACED EPSU ASSEMBLY 10WL IAW AMM 33-51-38 PAGE BLOCK 401. OPERATIONAL CHECK GOOD.
